# SDR IPXA2019080945478

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, R-3 DOOR JAMB LOWER WEB IS CRACKED AT STA. 1305.25, X=-15 AND Z=-19.0.REPAIRED CRACKED R-3 DOOR JAMB LOWER WEB AT STA. 1305.25, X=-15 AND Z=-19.0 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
